Lake-Effect Snow, Chautauqua
- When
- December 3, 7:00 AM EST to December 4, 5:00 PM EST
- Where
- Chautauqua forecast zone
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 42.303, -79.406 (the zone’s center; the record gives no point)
The first true arctic air mass of the season swept into western and central New York on the heels of a major synoptic storm during the first few days of December. A strong west to northwest flow followed the storm early on the third and changed to rain to snow from west to east during the morning hours.
Every event with a place to put it; 13 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BUF wrote it up.
The first true arctic air mass of the season swept into western and central New York on the heels of a major synoptic storm during the first few days of December. A strong west to northwest flow followed the storm early on the third and changed to rain to snow from west to east during the morning hours. The snow was heavy at times across higher elevations south of Buffalo during the afternoon and evening where several inches fell. Very strong northwest winds brought intense streamers in from Lake Huron across Lake Erie. Off Lake Ontario, multiple band streamers developed by late Monday (the third) which continued through most of Tuesday. The activity wound down late Tuesday, the fourth. Specific snowfall reports off Lake Erie included: |Warsaw 15 ; Friendship 13 , Olean 11 ; Perrysburg and Franklinville 10 ; and Jamestown 7 . Off Reports downwind of Lake Ontario included: Constantia 21 ; Hooker 18 ; West Monroe 16 ; Rochester, Newark and Waterloo 14 ; Avon and Stanley 7 .
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before the first event at Dec 3, 6:54 AM EST, 6 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
654 AM EST MON DEC 3 2007
.SYNOPSIS...
DEEP LOW PRESSURE WILL MOVE EAST ACROSS LAKE ONTARIO THIS MORNING...
THEN COMBINE WITH LOW PRESSURE DEVELOPING OFF THE SOUTHERN NEW
ENGLAND COAST TONIGHT. STRONG NORTHWEST WINDS DEVELOPING BEHIND THE
LOW WILL USHER IN MUCH COLDER AIR. THE COLD AIR WILL GENERATE HEAVY
LAKE EFFECT SNOW SOUTHEAST OF THE LAKES THROUGH TUESDAY. A FAST
MOVING LOW WILL CROSS THE OHIO VALLEY WEDNESDAY AND BRING A CHANCE
OF A MORE GENERAL LIGHT SNOWFALL. MORE LAKE SNOWS ARE EXPECTED
THURSDAY...THEN ANOTHER LOW MOVING NORTHEAST ACROSS THE AREA WILL
BRING A CHANCE OF A GENERAL SNOW ON FRIDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
SURFACE LOW JUST NORTH OF TORONTO PER 08Z SURFACE OBSERVATIONS WITH
COLD FRONT JUST TO THE WEST OF ROCHESTER AND WELLSVILLE.
PRECIPITATION AHEAD OF LOW AND FRONT HAS TRANSITIONED TO RAIN AS FAR
NORTH AS OSWEGO COUNTY. THERMODYNAMIC PROFILES STILL COLD ENOUGH
ACROSS JEFFERSON AND LEWIS FOR MAINLY SNOW...THOUGH ABOVE FREEZING
LAYER ALOFT EXISTS ACROSS THE AREA PER 00Z ROABS...THEREFORE STILL
COULD SEE SOME SLEET OR FREEZING RAIN MIXING IN ACROSS THIS AREA
WHICH WILL LIMIT ADDITIONAL SNOW ACCUMULATIONS. HOWEVER...WILL
MAINTAIN WARNING AS 12 HOUR SNOW ACCUMULATIONS THROUGH TODAY WILL
BE CLOSE ENOUGH TO CRITERIA TO KEEP IT GOING.
WINDS PICKING UP SIGNIFICANTLY IMMEDIATELY BEHIND THE FRONTAL
PASSAGE. WINDS GUSTING TO NEAR 40 KNOTS AT BUFFALO AND JAMESTOWN.
ISALLOBARIC RISES ALONG WITH TIGHT PRESSURE GRADIENT ASSOCIATED WITH
SURFACE LOW CROSSING ACROSS EXTREME SOUTHERN ONTARIO OR LAKE ONTARIO
COMBINING WITH STRONG COLD AIR ADVECTION WILL INCREASE MIXING ACROSS
THE AREA THROUGH TODAY...PRODUCE WINDS GUSTS TO NEAR 50 MPH. WILL
CONTINUE WIND ADVISORY.
850 MB TEMPERATURES PLUNGING TO NEAR MINUS 15C BY EVENING WILL
CREATE IMPRESSIVE LAKE INSTABILITY. WELL ALIGNED NORTHWEST FLOW WILL
GENERATE HEAVY LAKE SNOWS SOUTH OF BUFFALO. THE COMBINATION OF
STRONG WINDS WILL CAUSE NEAR WHITEOUT CONDITIONS AT TIMES...WILL
THEREFORE MAINTAIN WINTER STORM WARNING. SAME CONDITIONS WILL
DEVELOP LATER TODAY SOUTHEAST OF LAKE ONTARIO. WILL THEREFORE POST A
WINTER STORM WARNING FROM MONROE COUNTY OVER TO OSWEGO COUNTY.
ALL AVAILABLE MESOSCALE MODELS SUGGESTING HEAVY LAKE SNOWS WILL
CONTINUE SOUTHEAST OF THE LAKES TONIGHT AS WELL ALIGNED NORTHWEST
FLOW PERSISTS. OUTSIDE OF PRIMARY LAKE EFFECT AREAS...MESOSCALE
MODELS SUGGESTING THE POTENTIAL FOR PERIODIC HEAVY LAKE BANDS ACROSS
THE NIAGARA FRONTIER FROM UPSTREAM CONNECTIONS WITH GEORGIAN BAY
AND LAKE HURON...STRONG WINDS MAY ALSO BRING BANDS OF HEAVY LAKE
SNOWS FATHER INLAND ACROSS THE FINGER LAKES. HEADLINES MAY NEED TO
BE RAISED TONIGHT FOR OTHER AREAS AS WELL.
&&
.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
COLD CYCLONIC FLOW WILL BE MAINTAIN THROUGH TUESDAY AND TUESDAY
NIGHT WHICH WILL CONTINUE THE POTENTIAL FOR HEAVY LAKE EFFECT
SNOWS SOUTHEAST OF THE LAKES.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
THE FULL LATITUDE TROUGH OVER MUCH OF NORTH AMERICA AT THE START OF
THIS PERIOD WILL BASICALLY REMAIN IN PLACE INTO NEXT WEEKEND...
BUT A SPLIT FLOW WILL DEVELOP TO ITS WEST. THIS SPLIT IN THE JET
WILL FEATURE A NEAR ZONAL FLOW FROM THE PLAINS ACROSS THE GREAT
LAKES REGION...BASICALLY SERVING AS A BOUNDARY BETWEEN VERY MILD AIR
TO THE SOUTH AND WINTRY CONDITIONS TO THE NORTH. OUR REGION WILL BE
STUCK IN THE MIDDLE.
AS A RESULT...THE PERIOD WILL FEATURE MODERATING TEMPERATURES WITH
MERCURY READINGS RETURNING TO NEAR NORMAL LEVELS. DESPITE THIS
MODERATION...IT WILL STILL BE COLD ENOUGH ALOFT TO GENERATE MORE
LAKE SNOWS FOR THE SNOWBELTS. SOME DETAILS...
A SHORTWAVE WITHIN THE LONGWAVE TROUGH WILL DROP ACROSS THE GREAT
LAKES ON WEDNESDAY. THIS SHOULD PRODUCE SCATTERED SNOW SHOWERS
ACROSS ALL OF THE FORECAST AREA WITH MORE FREQUENT SNOW SHOWERS
FOUND IN AREAS OF LAKE ENHANCEMENT EAST AND SOUTHEAST OF BOTH LAKE
SHORES. HAVE RAISED CHC POPS TOP LIKELY IN THESE AREAS AS A RESULT.
THIS SHORTWAVE WILL ALSO REINFORCE THE SEASONABLY COLD AIR THAT WILL
BE IN PLACE OVER THE REGION.
THE FLOW WILL BECOME MORE WESTERLY ON THURSDAY AS A ZONAL FLOW WILL
BECOME ESTABLISHED ACROSS THE GREAT LAKES. THIS WILL LIFT THE LAKE
SNOWS A BIT TO THE NORTH...WHILE DIMINISHING THE LIKELIHOOD OF
ACCUMULATING SNOWS EAST OF LK ERIE.
ANOTHER SHORTWAVE WILL CROSS THE REGION ON FRIDAY. GUIDANCE IS NOT
AS MUCH IN AGREEMENT OVER THE STRENGTH AND TIMING OF THIS FEATURE AS
ONE WOULD LIKE...SO WILL KEEP CHC POPS IN PLACE FOR NOW WITH A
CHANCE OF A GENERAL SNOWFALL IN ALL ZONES.
A RIDGE WILL BUILD ACROSS THE SOUTHEAST FRIDAY NIGHT INTO THE
WEEKEND...AND THIS WILL GENERALLY TRANSLATE INTO FAIR SEASONABLE
CONDITIONS FOR WESTERN AND NORTH CENTRAL NEW YORK.
&&
.AVIATION /12Z MONDAY THROUGH FRIDAY/...
LOW PRESSURE OVER THE ADIRONDACKS AS OF 12Z WILL REORGANIZE AND
DEEPEN OFF THE COAST OF MAINE DURING THE COURSE OF TODAY. THE
STRENGTHENING STORM SYSTEM WILL THEN SLOWLY TRACK ACROSS NOVA SCOTIA
TONIGHT BEFORE MAKING ITS WAY ACROSS THE REMAINDER OF THE CANADIAN
MARITIMES ON TUESDAY.
STRONG WINDS IN THE WAKE OF THE EXITING STORM WILL PRODUCE HEAVY
LAKE SNOWS EAST OF LAKE ERIE TODAY...AND SOUTHEAST OF BOTH LAKES
ERIE AND ONTARIO TONIGHT. THE LAKE EFFECT IN THESE AREAS WILL RESULT
IN IFR/LIFR CIGS AND VSBYS DURING THE PERIOD...PARTICULARLY IN KJHW
AND KFZY.
THE REMAINDER OF WESTERN AND NORTH CENTRAL NEW YORK WILL EXPERIENCE
MVFR AND OCCASIONALLY IFR CONDITIONS DURING THE PERIOD.
SFC WINDS ACROSS MUCH OF WESTERN AND NORTH CENTRAL NEW YORK WILL
AVERAGE 25 TO 35 KNOTS TODAY AND EARLY TONIGHT...WITH GUSTS TO 45
KNOTS POSISBLE OVER THE EIGHT WESTERN COUNTIES.
VFR CONDITIONS SHOULD RETURN TO MOST AREAS ON TUESDAY AS THE EXITING
STORM MOVES FURTHER AWAY...BUT MVFR/IFR CONDITIONS WILL PERSIST
SOUTHEAST OF BOTH LAKES ERIE AND ONTARIO.
LOOKING FURTHER AHEAD...WEDNESDAY INTO THURSDAY A LOW PRESSURE
SYSTEM MOVING FROM THE CENTRAL OHIO VALLEY TO THE NEW JERSEY COAST
WILL BRING A THREAT OF MORE SNOW SHOWERS WITH SOME LAKE SNOWS
POSSIBLE INTO THURSDAY.
&&
.MARINE...
GALE WARNINGS WILL BE IN EFFECT TODAY THROUGH MOST OF TONIGHT FOR
ALL OF LAKES ERIE AND ONTARIO.
A DEEPENING STORM SYSTEM OVER THE EAST END OF LAKE ONTARIO EARLY
THIS MORNING WILL TRANSITION TO THE NEW ENGLAND COAST BY THIS
EVENING WHILE RAPIDLY INTENSIFYING. IN THE WAKE OF THIS
STRENGTHENING STORM...THE TIGHT SURFACE PRESSURE GRADIENT WILL
COMBINE WITH SIGNIFICANT ISALLOBARIC PRESSURE RISES AND WELL ALIGNED
SFC TO 10K WINDS TO PRODUCE 35 TO 40 KNOT WALES ON BOTH LAKES ERIE
AND ONTARIO INTO AT LEAST THE FIRST HALF TONIGHT.
NEAR STORM FORCE WIND GUSTS CAN BE EXPECTED AT TIMES TODAY...
ESPECIALLY OVER LAKE ERIE WHERE THERE WILL BE STRONGER WINDS ALOFT.
GIVEN THE STRONG COLD ADVECTION THAT WILL TAKE PLACE TODAY...THE
HIGHER WINDS FROM ALOFT WILL HAVE THE POTENTIAL TO MIX TO THE SFC.
WINDS ACROSS BOTH LAKES WILL START TO SUBSIDE LATER TONIGHT...WITH
GALE FORCE WINDS LIKELY ENDING OVER LK ERIE SHORTLY AFTER MIDNIGHT
BUT NOT UNTIL ABOUT DAYBREAK ON LK ONTARIO. WHILE THE HIGH WINDS
WILL DROP OFF LATER TONIGHT...WINDS WILL STILL BE GUSTY ENOUGH TO
PRODUCE SMALL CRAFT ADVISORY CONDITIONS ON TUESDAY. THESE WILL BE
ISSUED AS THE GALE WARNINGS EITHER EXPIRE OR ARE CANCELLED.
WEAK HIGH PRESSURE WILL CROSS LAKES ERIE AND ONTARIO ON WEDNESDAY.
THIS WILL RESULT IN LIGHT WINDS AND MINIMAL WAVES WITH NO FLAGS
ANTICIPATED.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...WINTER STORM WARNING UNTIL 5 PM EST TUESDAY FOR NYZ019-020-085.
WINTER STORM WARNING UNTIL 1 PM EST THIS AFTERNOON FOR NYZ007-
008.
WIND ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR NYZ003>006-013-
014.
WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO MIDNIGHT EST
TUESDAY NIGHT FOR NYZ003>006.
WIND ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR NYZ001-002-
010>012.
WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR NYZ021.
MARINE...GALE WARNING UNTIL 3 AM EST TUESDAY FOR LEZ040-041.
GALE WARNING UNTIL 4 PM EST THIS AFTERNOON FOR LEZ020.
GALE WARNING UNTIL 5 AM EST TUESDAY FOR LOZ043>045-
063>065.
GALE WARNING UNTIL 5 AM EST TUESDAY FOR LOZ042-062.
&&
SYNOPSIS...TMA
NEAR TERM...TMA
SHORT TERM...TMA
LONG TERM...RSH
AVIATION...RSH
MARINE...RSHHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 545 AM EST MON DEC 3 2007 NYZ019-020-085-041045- CHAUTAUQUA-CATTARAUGUS-SOUTHERN ERIE- 545 AM EST MON DEC 3 2007 ...WINTER STORM WARNING IN EFFECT UNTIL 5 PM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING IN EFFECT TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME...HOWEVER SNOW SPOTTERS ARE ENCOURAGED TO RELAY THEIR SNOWFALL TOTALS TO THE NATIONAL WEATHER SERVICE IN BUFFALO. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001-002-010-011-041045- NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE- 545 AM EST MON DEC 3 2007 ...WIND ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ021-041045- ALLEGANY- 545 AM EST MON DEC 3 2007 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ012-041045- WYOMING- 545 AM EST MON DEC 3 2007 ...WIND ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ013-014-041045- LIVINGSTON-ONTARIO- 545 AM EST MON DEC 3 2007 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ003>006-041045- MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO- 545 AM EST MON DEC 3 2007 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...WINTER STORM WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT EST TUESDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING IN EFFECT TUESDAY AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME...HOWEVER SNOW SPOTTERS ARE ENCOURAGED TO RELAY THEIR SNOWFALL TOTALS TO THE NATIONAL WEATHER SERVICE IN BUFFALO. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ007-008-041045- JEFFERSON-LEWIS- 545 AM EST MON DEC 3 2007 ...WINTER STORM WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME...HOWEVER SNOW SPOTTERS ARE ENCOURAGED TO RELAY THEIR SNOWFALL TOTALS TO THE NATIONAL WEATHER SERVICE IN BUFFALO. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SLZ022-024-041045- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 545 AM EST MON DEC 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ040-041-041045- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 545 AM EST MON DEC 3 2007 ...GALE WARNING IN EFFECT UNTIL 3 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ043>045-063>065-041045- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 545 AM EST MON DEC 3 2007 ...GALE WARNING IN EFFECT UNTIL 5 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ042-062-041045- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 545 AM EST MON DEC 3 2007 ...GALE WARNING IN EFFECT UNTIL 5 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-041045- UPPER NIAGARA RIVER AND BUFFALO HARBOR- 545 AM EST MON DEC 3 2007 ...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF TMA
The national radar mosaic for the moment the first event began.
13 lake-effect snow. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New York in 2007Every state in 2007This day in weather historyWarnings in New York, December 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 72057, 72058, 72063, 72059, 72060, 72061, 72062, 72064, 72065, 72066, 72067, 72068, 72069.